A 62-year old woman returns to your office with a diffuse, pruritic rash on her lips, palms, and upper back 2 weeks after starting lisinopril. Her medical history is significant only for hypertension. She has not had any dental restorative work, has never used intravenous drugs or had a blood transfusion, and has no known history of hepatitis C. On physical examination there are fine, white, intertwined, lacy reticulations on her lower lip, extending onto her buccal mucosa (Figure 1). Violaceous flat-topped papules and plaques are also apparent on her palms and upper back.
Register and get free email Table of Contents alerts, saved searches, PowerPoint downloads, CME quizzes, and more
Subscribe for full-text access to content from 1998 forward and a host of useful features
Activate your current subscription (AMA members and current subscribers)
Purchase Online Access to this article for 24 hours
Biopsy taken from a lesion on the patient's upper back (hematoxylin-eosin, original magnification ×10).
Some tools below are only available to our subscribers or users with an online account.
Download citation file:
Web of Science® Times Cited: 2
Customize your page view by dragging & repositioning the boxes below.
More Listings atJAMACareerCenter.com >
and access these and other features:
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.
Athens and Shibboleth are access management services that provide single sign-on to protected resources. They replace the multiple user names and passwords necessary to access subscription-based content with a single user name and password that can be entered once per session. It operates independently of a user's location or IP address. If your institution uses Athens or Shibboleth authentication, please contact your site administrator to receive your user name and password.